Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


Cite Score 2016: 1.00

SCImago Journal Rank (SJR) 2016: 0.125
Source Normalized Impact per Paper (SNIP) 2016: 3.360

Mathematical Citation Quotient (MCQ) 2016: 0.34

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 26, Issue 3 (Jun 2006)

Issues

Universal Taylor series on open subsets of Rn

George Costakis / M. Marias / V. Nestoridis
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2006.26.99.401

In the case of the complex plane, several notions of universal Taylor series have been introduced, ([10, 2, 19, 20]). The purpose of the present article is to establish the existence of universal Taylor series of C functions in general open subsets of the Euclidean space Rn, n ≥ 1.

Keywords: Taylor series; universal functions; generic property; C ∞ functions

About the article

Received: 2006-01-01

Accepted: 2006-04-16

Published Online: 2009-09-25

Published in Print: 2006-06-01


Citation Information: Analysis, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2006.26.99.401.

Export Citation

© Oldenbourg Wissenschaftsverlag. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in